Mathematical Research Letters

Volume 10 (2003)

Number 3

Some Closed Formulas and Conjectures for Hodge Integrals

Pages: 275 – 286

DOI: http://dx.doi.org/10.4310/MRL.2003.v10.n3.a1

Author

Jian Zhou (Tsinghua University)

Abstract

We announce the proof of some closed formulas for Hodge integrals, including some low degree cases of a remarkable formula conjectured by Marino and Vafa based on string duality, and a conjecture by Monni, Song, and Song. We also make some conjectures based on the proved formulas.

Full Text (PDF format)